Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 322, NWS Jackson, MS

June 16, 2017Jasper County, Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 16, 2017, 9:10 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 65 min. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2017, 9:10 PM CDT (02:10 UTC)
Expired
Jun 16, 2017, 10:15 PM CDT
In force
65 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:15 PM CDTTSTM WND DMG2 Sw Ellisville, MSTREE FELL ON A VEHICLE ON HWY 11 SOUTH ELLISVILLE.
Jun 16, 9:16 PM CDTTSTM WND DMG7 Sse Taylorsville, MSTREE DOWNED ON MASON CREEK RD.
Jun 16, 9:17 PM CDTTSTM WND DMG6 Sse Taylorsville, MSNUMEROUS TREES DOWNED IN THE BIG CREEK/HEBRON COMMUNITY AREA, INCLUDING ALONG MASON CREEK RD AND CARTER DEES RD.
Jun 16, 9:20 PM CDTTSTM WND DMG7 Sw Soso, MSA TREE WAS DOWNED ACROSS BEN PITTS RD.
Jun 16, 9:20 PM CDTTSTM WND DMG7 Sw Soso, MSA TREE WAS DOWNED ON MORNING STAR RD.
Jun 16, 9:20 PM CDTTSTM WND DMG8 Sw Soso, MSBUNCH OF TREES DOWN, TREE FELL ON A ROOF OF A HOME ON MORNING STAR RD.
Jun 16, 9:20 PM CDTTSTM WND DMG8 Sw Soso, MSROOF DAMAGE FROM A TREE FALLING THROUGH A HOME ON RIVER DRIVE/HEBRON CENTERVILLE RD.
Jun 16, 9:20 PM CDTTSTM WND DMG8 Sw Soso, MSTREE WAS DOWNED ACROSS HEBRON CENTERVILLE RD NEAR MORNING STAR RD.
Jun 16, 9:21 PM CDTTSTM WND DMG8 Sw Soso, MSTREE DOWN ON A ROOF ON ONE HOME, SIDING RIPPED OFF ON ANOTHER HOME NEARBY-- KNIGHT CIRCLE RD/HEBRON CENTERVILLE RD.
Jun 16, 9:22 PM CDTTSTM WND DMG8 Ene Seminary, MSA TREE FELL ON POWER LINES ALONG LOWERY CREEK RD.
Jun 16, 9:22 PM CDTTSTM WND DMG8 W Ellisville, MSTREE DOWNED ON RIVER RD NEAR MS HWY 588.
Jun 16, 9:22 PM CDTTSTM WND DMG9 Wnw Ellisville, MSTREE DOWNED ON OAKEY WOODS LN.
Jun 16, 9:23 PM CDTTSTM WND DMG6 Sw Soso, MSTREE CUT THROUGH THE MIDDLE OF A CAMPER.
Jun 16, 9:23 PM CDTTSTM WND DMG8 Ssw Soso, MSSEVERAL TREES WERE DOWNED ON KNIGHT CIR.
Jun 16, 9:25 PM CDTTSTM WND DMG8 W Ellisville, MSA TREE WAS DOWNED ONTO A POWER LINE ON MS HIGHWAY 588 NEAR BLACKWELL LOOP.
Jun 16, 9:27 PM CDTTSTM WND DMG6 S Soso, MSA TREE WAS DOWNED ACROSS DALE KEYES RD.
Jun 16, 9:28 PM CDTTSTM WND DMG8 Ese Seminary, MSA TREE WAS DOWNED ON A POWER LINE ALONG GUTHRIE CARTER RD.
Jun 16, 9:29 PM CDTTSTM WND DMG4 Wsw Ellisville, MSTREE LIMBS DOWNED ONTO POWER LINES CAUSING A FIRE ALONG JORDAN RD.
Jun 16, 9:33 PM CDTTSTM WND DMG4 S Ellisville, MSA TREE WAS DOWNED ON A POWER LINE ALONG OLD SCHOOL HOUSE RD.
Jun 16, 9:35 PM CDTTSTM WND DMG4 Nne Laurel, MSA TREE WAS DOWNED ACROSS THE ROAD AT HOY RD AND HOUSTON RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 12:42 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1471 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

855 
WUUS54 KJAN 170210
SVRJAN
MSC061-067-170315-
/O.NEW.KJAN.SV.W.0322.170617T0210Z-170617T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
910 PM CDT FRI JUN 16 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southern Jasper County in east central Mississippi...
  Jones County in southeastern Mississippi...

* Until 1015 PM CDT

* At 909 PM CDT, a severe thunderstorm was located over Taylorsville,
  or 8 miles southwest of Stringer, moving southeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Laurel, Ellisville, Stringer, Bay Springs, Sandersville, Moss,
  Eastabuchie, Ovett, Mill Creek, Tuckers Crossing, Moselle and Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3180 8940 3180 8932 3201 8932 3202 8931
      3185 8895 3144 8895 3143 8940
TIME...MOT...LOC 0209Z 328DEG 43KT 3181 8939 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
3 follow-up statements
220 
WWUS54 KJAN 170229
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
929 PM CDT FRI JUN 16 2017

MSC061-067-170315-
/O.CON.KJAN.SV.W.0322.000000T0000Z-170617T0315Z/
Jasper MS-Jones MS-
929 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN JASPER AND JONES COUNTIES...

At 928 PM CDT, a severe thunderstorm was located near Tuckers
Crossing, or near Ellisville, moving southeast at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Laurel, Ellisville, Stringer, Bay Springs, Sandersville, Moss,
Eastabuchie, Ovett, Mill Creek, Tuckers Crossing, Moselle and Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3180 8940 3180 8932 3201 8932 3202 8931
      3185 8895 3144 8895 3143 8940
TIME...MOT...LOC 0228Z 313DEG 51KT 3163 8915 

HAIL...<.75IN
WIND...60MPH
 
$$

DC
144 
WWUS54 KJAN 170241
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
941 PM CDT FRI JUN 16 2017

MSC061-170250-
/O.CAN.KJAN.SV.W.0322.000000T0000Z-170617T0315Z/
Jasper MS-
941 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JASPER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern and east central Mississippi.

LAT...LON 3166 8940 3181 8926 3182 8895 3144 8895
      3143 8940
TIME...MOT...LOC 0240Z 324DEG 45KT 3150 8916 

$$

MSC067-170315-
/O.CON.KJAN.SV.W.0322.000000T0000Z-170617T0315Z/
Jones MS-
941 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR JONES COUNTY...

At 940 PM CDT, a severe thunderstorm was located 7 miles east of
Moselle, or 7 miles south of Ellisville, moving southeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Laurel, Ellisville, Sandersville, Mill Creek, Tuckers Crossing,
Eastabuchie, Moselle, Ovett and Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3166 8940 3181 8926 3182 8895 3144 8895
      3143 8940
TIME...MOT...LOC 0240Z 324DEG 45KT 3150 8916 

HAIL...<.75IN
WIND...60MPH
 
$$

DC
796 
WWUS54 KJAN 170311
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1011 PM CDT FRI JUN 16 2017

MSC067-170321-
/O.EXP.KJAN.SV.W.0322.000000T0000Z-170617T0315Z/
Jones MS-
1011 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR JONES COUNTY WILL EXPIRE AT
1015 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern Mississippi.

LAT...LON 3166 8940 3181 8926 3182 8895 3144 8895
      3143 8940
TIME...MOT...LOC 0311Z 328DEG 43KT 3099 8939 

$$

DC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:37 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 16, 6:37 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
637 PM CDT Fri Jun 16 2017

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
The threat for SHRA/TSRA will linger well into the night as extra
lift associated with a disturbance helps to maintain convection
beyond sunset and this will keep the threat for IFR category
ceilings/vsby relatively high at most sites. Outside of the
SHRA/TSRA, expect mainly VFR conditions with some potential for
early morning fog. Additional storms could redevelop for locations
mainly east of the GWO/JAN corridor Saturday afternoon. /EC/

&&

.DISCUSSION...

Through Saturday:

Thunderstorms have been increasing in coverage over the northern
half of the forecast area over the past few hours as lift from the
combined MCV/disturbance aloft filters southeast into the Lower MS
Valley. The atmosphere across our region is very unstable with
surface-based CAPE values ranging from 3500 to 5000 j/kg currently
and some dry air aloft is helping enhance the threat for storms
producing gusty (and possibly damaging) winds from microbursts.
There is also a decent amount of deep layer wind shear in place (by
summer standards) and this aspect of the environment will likely
lead to one or two storm clusters aggregating within the next few
hours along and north of I-20, and then advancing more or less
southeastward into southern zones late this afternoon into the
evening. The going severe thunderstorm watch will be kept in place
through 9 pm in all areas at this juncture to cover the damaging
wind threat from storms. There will also be a more secondary risk
of hail. It is likely at least some portions of watch in northern
and western zones will be able to be dropped from the watch before
the official 9 pm expiration time.

There have recently been some signals showing up for late tonight
in high resolution model output suggesting convection could again
pop up along the lingering convergent boundary (which helped
trigger today's activity). This boundary should become oriented
more north to south (near I-55) late tonight and into tomorrow
and the question mark of whether or not much late night into early
Saturday convection will occur provides more than wanted
uncertainty for first half of the weekend. Initial thinking was
that the current upper pattern (susceptible to somewhat chaotic
thunderstorm clusters) would be breaking down after today but
subtle hints of energy aloft trying to cut-off just to our south
could possibly extend the unsettled window through Saturday. For
now we are going with 30 PoPs tomorrow along and east of the I-55
corridor and will watch closely for trends in observations and
near-term high resolution forecast models. As for impacts, it is
certainly not out of the question a few strong storms could be in
the cards for tomorrow (especially in the mentioned areas) but
there is far too much uncertainty, and a general expected
lessening of instability, to considering advertising a severe risk
in the HWO/graphics at this time. Otherwise, expect highs
generally ranging from 90 to 93 with plenty of humidity to
occasional peak heat index values up to the century mark in spots.
/BB/

Saturday night through Thursday night:

On Sunday the mid-level ridge will continue to strengthen over
the region. With plenty of moisture and decent lapse rates, expect
there to be at least some isolated to scattered convection on the
periphery of the ridge in the east Sunday afternoon. Once again a
strong storm or two looks possible.

On Monday into Tuesday, an upper trough will drag a cold front south
across the area. The models are not overly robust with the
convection with this system, as the models are struggling with the
potential for a tropical system in the golf. The models want to turn
the flow around to the North in advance of this potential low and
cut off the flow of moisture to the area. High pressure and much
drier air will build in for Tuesday and Wednesday with highs in the
upper 80s Tuesday and in the low 90s by Wednesday. By Thursday the
Global models diverge with the latest run of the ECMWF trying to
bring some remnant tropical moisture northward over the area, while
the GFS keeps the moisture to the south. Will lean towards the Drier
GFS solution and keep the area dry on Thursday and Thursday
night./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       70  91  74  91 /  71  26  14  13
Meridian      70  90  74  91 /  80  28  17  24
Vicksburg     74  92  74  91 /  52  23  12   9
Hattiesburg   71  90  72  91 /  48  26  16  27
Natchez       73  90  73  90 /  30  21  11  16
Greenville    74  91  75  91 /  80  20  10  10
Greenwood     71  91  75  90 /  80  23  12  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jun 16, 3:12 PM CDT, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
312 PM CDT Fri Jun 16 2017

ARZ074-075-LAZ007>009-MSZ018-019-025>046-172015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
312 PM CDT Fri Jun 16 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and north
central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Through the remainder of this afternoon

Severe thunderstorms will be possible through the rest of the
afternoon north of the Interstate Twenty corridor. The main risk
with any severe storms will be damaging winds, although hail up to
the size of quarters cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

LAZ015-016-023>026-MSZ047>066-072>074-172015-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
312 PM CDT Fri Jun 16 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon into this evening.

Severe thunderstorms will be possible through evening along and
north of the Interstate Twenty corridor. The main risk with any
severe storms will be damaging winds, although hail up to the size
of quarters cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 16, 8:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     CLINTON                 32.34N 90.33W
06/16/2017                   HINDS              MS   AMATEUR RADIO

            TREES DOWN.

&&

BP
Local storm report, Jun 16, 8:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND DMG     2 NNW COLLINSVILLE      32.52N 88.86W
06/16/2017                   LAUDERDALE         MS   PUBLIC

            TREE DOWN ON WILDCAT RD.

&&
Local storm report, Jun 16, 8:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     BRANDON                 32.28N 90.00W
06/16/2017                   RANKIN             MS   FIRE DEPT/RESCUE

            TREES DOWN.

&&

BP
Local storm report, Jun 16, 8:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
854 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     YAZOO CITY              32.86N 90.41W
06/16/2017                   YAZOO              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS YAZOO COUNTY.

&&

BP
Local storm report, Jun 16, 9:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND DMG     6 SSW TAYLORSVILLE      31.74N 89.46W
06/16/2017                   COVINGTON          MS   EMERGENCY MNGR

            TREE REPORTED ON A HOME, PEOPLE TRAPPED
            INSIDE.

&&
Local storm report, Jun 16, 9:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
902 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND DMG     6 S TAYLORSVILLE        31.74N 89.45W
06/16/2017                   COVINGTON          MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN NEAR HWY 532.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:12 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Yazoo63 min
Jun 16, 7:35 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Warren, Yazoo55 min
Jun 16, 7:48 PM CDTSevere Thunderstorm WarningJANHinds, Rankin57 min
Jun 16, 7:53 PM CDTSevere Thunderstorm WarningJANClaiborne, Issaquena, Warren67 min
Jun 16, 8:14 PM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Simpson, Smith61 min
Jun 16, 8:24 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson66 min
Jun 16, 8:51 PM CDTSevere Thunderstorm WarningJANCovington, Simpson, Smith54 min
Jun 16, 8:53 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln52 min
Jun 16, 9:00 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson49 min
Jun 16, 9:12 PM CDTFlash Flood WarningJANJones3 hr
Jun 16, 9:13 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion77 min
Jun 16, 9:47 PM CDTSpecial Weather StatementJANFranklin28 min
Jun 16, 9:59 PM CDTFlash Flood WarningJANForrest, Lamar3 hr
Jun 17, 12:19 AM CDTSpecial Weather StatementJANHolmes, Humphreys56 min
Jun 17, 12:23 AM CDTSpecial Weather StatementJANMadison, Rankin, Yazoo67 min
Jun 17, 1:29 AM CDTSpecial Weather StatementJANJones46 min
Jun 17, 1:43 AM CDTSpecial Weather StatementJANHumphreys62 min
Jun 17, 3:24 AM CDTSpecial Weather StatementJANSunflower66 min
Jun 17, 4:57 AM CDTSevere Thunderstorm WarningJANHinds, Rankin27 min
Jun 17, 7:46 AM CDTRiver Flood WarningJANAttala, Holmes3 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.